LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS
5
조회
0
다운로드
10
인용
0
참고문헌
키워드
초록
The present paper is concerned with the notions of Lipschitz and as-ymptotic stability for perturbed nonlinear di®erential system knowing the corre-sponding stability of nonlinear di®erential system. We investigate Lipschitz andasymtotic stability for perturbed nonlinear di®erential systems. The main tool usedis integral inequalities of the Bihari-type, in special some consequences of an exten-sion of Bihari's result to Pinto and Pachpatte, and all that sort of things.
Abstract
The present paper is concerned with the notions of Lipschitz and as-ymptotic stability for perturbed nonlinear di®erential system knowing the corre-sponding stability of nonlinear di®erential system. We investigate Lipschitz andasymtotic stability for perturbed nonlinear di®erential systems. The main tool usedis integral inequalities of the Bihari-type, in special some consequences of an exten-sion of Bihari's result to Pinto and Pachpatte, and all that sort of things.
참고문헌 (18)
- V.M. Alekseev, "An estimate for the perturbations of the solutions of ordinary differential equations", Vestn. Mosk. Univ. Ser. I. Math. Mekh.(Russian), 2, pp.28~36 (1961)
- F. Brauer, "Perturbations of nonlinear systems of differential equations, II", J. Math. Anal. Appl, 17, pp.418~434 (1967)
- F. Brauer, "Perturbations of nonlinear systems of differential equations, III", J. Math. Anal. Appl, 31, pp.37~48 (1970)
- F. Brauer., "Perturbations of nonlinear systems of differential equations, IV", J. Math. Anal. Appl, 37, pp.214~222 (1972)
- S.K. Choi, "h-stability for nonlinear perturbed systems", Ann. Diff. Eqs, 11, pp.1~9 (1995)
- S.K. Choi, "Lipschitz and exponential asymptotic stability for nonlinear functional systems", Dynamic Systems and Applications, 6, pp.397~410 (1997)
- S.K. Choi, "Lipschitz stability for nonlinear functional differen-tial systems", Far East J. Math. Sci(FJMS)I, 5, pp.689~708 (1999)
- F.M. Dannan, "Lipschitz stability of nonlinear systems of differential sys-tems", J. Math. Anal. Appl, 113, pp.562~577 (1986)
- P. Gonzalez, "Stability properties of the solutions of the nonlinear functional differential systems", J. Math. Anal. Appl, 181, pp.562~573 (1994)
- 구윤회, "h-stability of the nonlinear perturbed differential systems via t_∞-similarity", 충청수학회지, 24(4), pp.695~702 (2011), 충청수학회
- 구윤회, "h¡STABILITY OF NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t1-SIMILARITY", 순수 및 응용수학, 19(2), pp.171~177 (2012), 한국수학교육학회[DOI]
- 구윤회, "BOUNDEDNESS IN THE PERTURBED DIFFERENTIAL SYSTEMS", 순수 및 응용수학, 20(3), pp.223~232 (2013), 한국수학교육학회
- 구윤회, "BOUNDEDNESS IN PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS", 충청수학회지, 26(3), pp.605~613 (2013), 충청수학회
- V. Lakshmikantham, "Differential and Integral Inequalities: Theory and Applications Vol.I" (1969), Academic Press
- B.G. Pachpatte, "A note on Gronwall-Bellman inequality", J. Math. Anal. Appl, 44, pp.758~762 (1973)
- M. Pinto, "Perturbations of asymptotically stable differential systems", Analysis, 4, pp.161~175 (1984)
- M. Pinto, "Integral inequalities of Bihari-type and applications", Funkcial. Ekvac, 33, pp.387~404 (1990)
- M. Pinto, "Variationally stable differential system", J. Math. Anal. Appl, 151, pp.254~260 (1990)
